Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dizziness, chest pain, increased heart beat, migraine, tingling, cold hands. EKG done. What could this be?

Good evening, I am a 34 year old female who started having dizziness , chest pain , pounding heart, migraine , becoming flush, tingling hands/cold hands about 7 days ago. Menses started 6 days ago, was fairly norma. 5 days ago I sought care at the ER. They did an EKG (it was a 2 second ekg and I am not exaggerating) said I was fine and sent me home. Im still having the same symptoms but the migraine isn t half as bad as it was. I m hydrated. I m 5 5 125. The blood tests they did do came back normal but the BUN came back a tad bit low at 5 and the protein came back a little high at 8.3. My blood pressure was a fine. What could this possibly be?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
most likely you having anxiety disorder and get panic attack. consult nearby psychiatrist. paroxetine 25 mg in night would help in this condition....
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor